GoodSense All Day Allergy, Cetirizine HCL Antihistamine Tablets, 10 mg

$10.00 (as of October 19, 2017, 11:27 pm)

Compare to active ingredient in Zyrtec
Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat
Safety Sealed

Description

Compare to active ingredient in Zyrtec
Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat
Safety Sealed
24-hour Symptom Relief
Original Prescription Strength

Ready to ship in 1-3 business day from United States (US)


Shipping Calculation:

Additional information

Size

, , , ,

Binding

Brand

Label

Manufacturer

ProductGroup

ProductTypeName

Publisher

Studio

Reviews

There are no reviews yet.

Be the first to review “GoodSense All Day Allergy, Cetirizine HCL Antihistamine Tablets, 10 mg”

Your email address will not be published. Required fields are marked *

Vendor Information

  • Store Name: keyla0807
  • Vendor: keyla0807
  • Address:
  • No ratings found yet!